# SDR DL76L040788

- Difficulty date: August 19, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 64,489 hours, 10,154 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON POWER UP FOR TAKEOFF PROBE HEAT EICAS DISPLAYED ALONG WITH 2 OR 3 OTHER MSGS.  NO OVERHEAD LIGHTS WERE NOTED.  T/S PER FIM 30-31-00 FIG 108 SHEET 1, HOOKED UP PITOT/STATIC TESTER PUMPED A/S TO 60 KNTS, RAN ENGINES TO TAKEOFF PWR NTF.  POWERED PIMUS WITH ENGS RUNNING, PERFORMED N2 SPEED CARD BITE CK FOR BOTH LEFT RIGHT ENGS NTF.  ALL SYSTEM RETURNED TO NML.  REPLACED LT & RT EICAS COMPUTERS, NEEDS TAXI CHECK.  ALSO REPLACED BOTH N2 SPEED CARDS ROBBED FROM 189.
